Solving frictionless rocking block problem with multiple impacts

Yilmaz C., Gharib M., Hurmuzlu Y.

PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, vol.465, no.2111, pp.3323-3339, 2009 (SCI-Expanded) identifier identifier


In this paper, we present a solution to the frictionless multiple impact problems that may arise in the rocking blocks. We use an approach based on the impulse-momentum methods, the energetic coefficient of restitution and the impulse correlation ratio. Subsequently, we present the results of an experimental study that is used to compare the results predicted by the proposed method with the experimental outcomes.